Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Taking Carbin and Secozam. Done MRI and CT scan. Cause?

Sir I dont know what happen in my mind for 10 - 15 sec when i thinked much i go to the psychiatrist did MRI , CT scan but in last he said i have no problem that doctor was not able to find out my cause, so how can i contact to you so can explain about you and from 3 year i am taking carbin sr 200 mg and secozam 10mg both , so tell me what cause it is.
Asked On : Sat, 9 Feb 2013
Answers:  2 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

Carbin (Carbamazepine) is an anti-epileptic / mood-stabilizing medication and Secozam (Clobazam) is an anti-epileptic medication. You have not given a clear description of your symptoms, but from your statement that "I don't know what is happening in my mind for 10-15 seconds", it is possible that you could be having a seizure disorder, which could be the reason for the psychiatrist starting you on anti-epileptic medication.

I would suggest that you have a detailed discussion with your psychiatrist about your diagnosis and the the reason for the current medication.

Wish you all the best.

Dr. Jonas Sundarakumar
Consultant Psychiatrist
Answered: Sun, 10 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Psychiatrist Dr. Sushil Kumar Sompur's  Response
Jun 2013
Hi there ~

You are not clear as to the history of your presenting complaints. Please give a detailed history of how things started and what medications were tried. I can more reasonably help you if you do the same. I advise you to see a qualified mental health professional, a neuropsychiatrist, as soon as possible to have your problems resolved. I hope this helps.

Take care and have a good day !
Answered: Sun, 10 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor